| Catalog Number |
0042-0000-EU |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
The grey button of the aic did not work.It was necessary to detach the grey button for setting up the automated impella controller with the small metal pin.The procedure was successful with this device.No patient harm.
Additional Manufacturer Narrative
Updated information: b3 event date corrected.D6b explant date added.
Additional Manufacturer Narrative
D6a and d6b should have been left blank on mfr 1220648-2026-04810-1.The impella device was returned, and an evaluation is underway.Upon completion of our analysis, a supplemental report will be filed.D9 updated.